# SDR VTZA95249

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG34
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6282 - IAD-HPN - DURING CLIMB-OUT RETURNED TO IAD DUE TO LEFT ENGINE RPM DROPPED TO ZERO ON CLIMB-OUT.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED LEFT TACH GEN.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
